# SDR R61A201701060028

- Difficulty date: January 6, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N436YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000424
- Aircraft time: 5,906 hours, 4,187 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Contact
- Condition: Dirty
- Location: Flashlight Assy
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE AFT GALLEY SPARE FLIGHT ATTENDANT FLASHLIGHT WAS NOT STAYING CHARGED.  MAINTENANCE CLEANED CONTACTS IAW AMM AND OPS CHECKED GOOD.
